| Catalog Number |
07K76-25 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/03/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section a1 - patient identifier: complete sid is (b)(6).This issue was previously reported under mdr number 3016438761-2024-00636 under a different suspect device.An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
Event or Problem Description
The customer reported falsely elevated architect prolactin results generated on the architect i2000sr processing module for a patient.The physician questioned the result.The sample was sent out for a retest and the result was normal.The following data was provided: customer¿s reference range: 4 to 26 ng/ml.(b)(6)2024 sid (b)(6) architect prolactin result = 33.69 ng/ml.Retest result from another lab = 24.5 ng/ml.There was no impact to patient management reported.
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, a search for similar complaints, a ticket trending review, a device history record review, and a labeling review.In-house testing of retained reagent kit was also completed.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue.A ticket search by lot indicates that the reagent lot performs as expected for this product.The trending review did not identify any trends for the issue for the product.The device history record review did not identify any non-conformances or deviations with lot number 61393ud00, and the complaint issue.Labeling was reviewed and sufficiently addresses the customer's issue.Accuracy testing was completed using panels which mimic patient samples utilizing an in-house retained reagent kit stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.Based on this investigation, no systemic issue or deficiency with the architect prolactin reagent, lot number 61393ud00, was identified.
Event or Problem Description
The customer reported falsely elevated architect prolactin results generated on the architect i2000sr processing module for a patient.The physician questioned the result.The sample was sent out for a retest and the result was normal.The following data was provided: customer¿s reference range: 4 to 26 ng/ml.(b)(6) 2024 sid (b)(6) architect prolactin result = 33.69 ng/ml.Retest result from another lab = 24.5 ng/ml.There was no impact to patient management reported.